A1 Journal article (refereed)
Nonlinear biological responses to disturbance affect population extinction risk (2004)


Laakso, J., Kaitala, V., & Ranta, E. (2004). Nonlinear biological responses to disturbance affect population extinction risk. Oikos, 104, 142-148.


JYU authors or editors


Publication details

All authors or editors: Laakso, Jouni; Kaitala, Veijo; Ranta, E.

Journal or series: Oikos

Publication year: 2004

Volume: 104

Pages range: 142-148

Publication language: English

Open Access: Publication channel is not openly available


Free keywords: sukupuuttoriski

Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-12-10 at 21:45